Alert archive / Montana / High Wind Watches in 2021
High Wind Watch 6, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Jan 18, 2021, 1:23 AM MST. It took effect at Jan 19, 2021, 3:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 18, 2021, 1:23 AM MST (08:23 UTC)
- In effect from
- Jan 19, 2021, 3:00 PM MST
- Expired
- Jan 19, 2021, 2:54 AM MST
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
314 WWUS75 KTFX 180823 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 123 AM MST Mon Jan 18 2021 MTZ009-010-048-182200- /O.UPG.KTFX.HW.A.0005.210119T1800Z-210120T1500Z/ /O.NEW.KTFX.HW.W.0003.210119T1900Z-210120T1600Z/ Northern Rocky Mountain Front-Eastern Glacier- Southern Rocky Mountain Front- Including Logan Pass, Browning, Heart Butte, Cut Bank, Bynum, Choteau, and Augusta 123 AM MST Mon Jan 18 2021 ...HIGH WIND WARNING IN EFFECT FROM NOON TUESDAY TO 9 AM MST WEDNESDAY... * WHAT...West winds 35 to 45 mph, with gusts up to 65 mph, are expected. Winds could gust up to 80 mph in wind prone areas along the immediate eastern slopes of the Rocky Mountain Front. * WHERE...Northern Rocky Mountain Front, Eastern Glacier and Southern Rocky Mountain Front. * WHEN...From noon Tuesday to 9 AM MST Wednesday. * IMPACTS...Strong winds could blow down trees and power lines. Some power outages are possible. Travel will be difficult, especially for high profile vehicles or those pulling trailers. * ADDITIONAL DETAILS...Blowing and drifting snow could lead to reduced visibility and partial lane blockages west of the United States Highway 89 corridor. PRECAUTIONARY/PREPAREDNESS ACTIONS... For additional weather information, check our website at www.weather.gov/greatfalls. && Moldan $$ MTZ044-182200- /O.NEW.KTFX.HW.A.0006.210119T2200Z-210120T1600Z/ Toole- Including Shelby and Sunburst 123 AM MST Mon Jan 18 2021 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... * WHAT...West winds 30 to 40 mph, with gusts up to 65 mph, are possible. * WHERE...Toole. * WHEN...From Tuesday afternoon through Wednesday morning. * IMPACTS...Gusty winds may blow down limbs, trees, and power lines. A few local power outages are possible. Travel may become difficult, especially for high profile vehicles or those pulling trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... For additional weather information, check our website at www.weather.gov/greatfalls. && Moldan $$ MTZ012-050-182200- /O.NEW.KTFX.HW.A.0006.210120T0100Z-210120T1600Z/ Cascade-Judith Basin- Including Great Falls, Cascade, Belt, Kings Hill Pass, Raynesford, Stanford, and Hobson 123 AM MST Mon Jan 18 2021 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WHAT...Southwest winds 25 to 35 mph, with gusts up to 60 mph, are possible. * WHERE...Cascade and Judith Basin. * WHEN...From Tuesday evening through Wednesday morning. * IMPACTS...Gusty winds may blow down limbs, trees, and power lines. A few local power outages are possible. Travel may become difficult, especially for high profile vehicles or those pulling trailers. * ADDITIONAL DETAILS...Blowing and drifting snow could lead to reduced visibility and partial lane blockages. PRECAUTIONARY/PREPAREDNESS ACTIONS... For additional weather information, check our website at www.weather.gov/greatfalls. && Moldan $$ For more information from the National Weather Service visit http://weather.gov/greatfalls
2 follow-up statements
398 WWUS75 KTFX 182035 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 135 PM MST Mon Jan 18 2021 MTZ009-010-048-191200- /O.CON.KTFX.HW.W.0003.210119T1900Z-210120T1600Z/ Northern Rocky Mountain Front-Eastern Glacier- Southern Rocky Mountain Front- Including Logan Pass, Browning, Heart Butte, Cut Bank, Bynum, Choteau, and Augusta 135 PM MST Mon Jan 18 2021 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TUESDAY TO 9 AM MST WEDNESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph expected. Winds could gust up to 80 mph in wind prone areas along the immediate eastern slopes of the Rocky Mountain Front. * WHERE...Northern Rocky Mountain Front, Eastern Glacier and Southern Rocky Mountain Front. * WHEN...From noon Tuesday to 9 AM MST Wednesday. * IMPACTS...Strong winds could blow down trees and power lines. Some power outages are possible. Travel will be difficult, especially for high profile vehicles or those pulling trailers. * ADDITIONAL DETAILS...Blowing and drifting snow could lead to reduced visibility and partial lane blockages west of the US Highway 89 corridor. PRECAUTIONARY/PREPAREDNESS ACTIONS... For additional weather information, check our website at www.weather.gov/greatfalls. && Moldan $$ MTZ044-191200- /O.CON.KTFX.HW.A.0006.210119T2200Z-210120T1600Z/ Toole- Including Shelby and Sunburst 135 PM MST Mon Jan 18 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Toole. * WHEN...From Tuesday afternoon through Wednesday morning. * IMPACTS...Gusty winds may blow down limbs, trees, and power lines. A few local power outages are possible. Travel may become difficult, especially for high profile vehicles or those pulling trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... For additional weather information, check our website at www.weather.gov/greatfalls. && $$ MTZ012-050-191200- /O.CON.KTFX.HW.A.0006.210120T0100Z-210120T1600Z/ Cascade-Judith Basin- Including Great Falls, Cascade, Belt, Kings Hill Pass, Raynesford, Stanford, and Hobson 135 PM MST Mon Jan 18 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Cascade and Judith Basin. * WHEN...From Tuesday evening through Wednesday morning. * IMPACTS...Gusty winds may blow down limbs, trees, and power lines. A few local power outages are possible. Travel may become difficult, especially for high profile vehicles or those pulling trailers. * ADDITIONAL DETAILS...Blowing and drifting snow could lead to reduced visibility and partial lane blockages. PRECAUTIONARY/PREPAREDNESS ACTIONS... For additional weather information, check our website at www.weather.gov/greatfalls. && $$ For more information from the National Weather Service visit http://weather.gov/greatfalls
222 WWUS75 KTFX 190954 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 254 AM MST Tue Jan 19 2021 MTZ012-050-192300- /O.UPG.KTFX.HW.A.0006.210120T0100Z-210120T1600Z/ /O.EXB.KTFX.HW.W.0003.210120T0000Z-210120T1600Z/ Cascade-Judith Basin- Including Great Falls, Cascade, Belt, Kings Hill Pass, Raynesford, Stanford, and Hobson 254 AM MST Tue Jan 19 2021 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM MST WEDNESDAY... * WHAT...Southwest winds 30 to 40 mph, with gusts near 60 mph expected. * WHERE...Cascade and Judith Basin. * WHEN...From 5 PM this afternoon to 9 AM MST Wednesday. * IMPACTS...Gusty winds could blow down limbs, trees, and power lines. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. && $$ MTZ044-192300- /O.UPG.KTFX.HW.A.0006.210119T2200Z-210120T1600Z/ /O.EXA.KTFX.HW.W.0003.210119T1900Z-210120T1600Z/ Toole- Including Shelby and Sunburst 254 AM MST Tue Jan 19 2021 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 9 AM MST WEDNESDAY... * WHAT...West winds 35 to 45 mph, with gusts near 60 mph expected. * WHERE...Toole. * WHEN...From Noon today to 9 AM MST Wednesday. * IMPACTS...Gusty winds could blow down limbs, trees, and power lines. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. && $$ MTZ009-010-048-192300- /O.CON.KTFX.HW.W.0003.210119T1900Z-210120T1600Z/ Northern Rocky Mountain Front-Eastern Glacier- Southern Rocky Mountain Front- Including Logan Pass, Browning, Heart Butte, Cut Bank, Bynum, Choteau, and Augusta 254 AM MST Tue Jan 19 2021 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 AM MST WEDNESDAY... * WHAT...West winds 35 to 45 mph, with gusts near 65 mph expected. Isolated gusts near 80 mph are possible in wind prone areas. * WHERE...Southern Rocky Mountain Front, Northern Rocky Mountain Front and Eastern Glacier. * WHEN...From Noon today to 9 AM MST Wednesday. * IMPACTS...Gusty winds could blow down limbs, trees, and power lines. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Areas of blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. && $$ For more information from the National Weather Service visit http://weather.gov/greatfalls
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Jan 17, 10:20 PM MST, 3 hours 3 minutes earlier.
Area forecast discussion, Jan 17, 10:20 PM MST, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 1020 PM MST Sun Jan 17 2021 .UPDATE... Only minor insignificant changes were made to the grids and forecast, with no impacts to sensible weather. Raised RHs across the plains to match current observations. && .SYNOPSIS... A passing weather disturbance will keep mostly mountain snow going through Monday evening. The snowfall will be heaviest in the Kings Hill and Big Sky regions. Drier but breezy to windy conditions move into the region for the middle portion of the week. Colder temperatures along with a potential for snow can be expected for next weekend. && .AVIATION... 1020 PM MST Sun Jan 17 2021 (18/00Z TAF period) Periods of MVFR/near-MVFR conditions are expected at all terminals outside of KCTB for most of the 1806/1906 TAF period as an upper level disturbance crosses the Northern Rockies. The most persistent MVFR and even IFR conditions are expected at the KEKS, KBZN, KLWT, and KHVR terminals due to northerly upslope flow, which will help to produce snow over/near these terminals and over the adjacent mountain ranges. Mountains will be obscured for most if not all the TAF period. - Moldan Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .HYDROLOGY... 300 PM MST Sun Jan 17 2021 The flood advisory continues for the Jefferson River near Three Forks until further notice. The river gauge reading there continues to hover around minor flood stage, with little variation over the last 24 hours. Although no reports of flooding have been received so far, the current forecast indicates that the river level should remain near flood stage for the time being. Any impacts from this ice jam should be minor and along the river bank. && .PREV DISCUSSION... /ISSUED 454 PM MST Sun Jan 17 2021/ Remainder of this afternoon thru Monday night...A Pacific cold front, supported by an approaching shortwave trough, is currently moving west to east through North-central and Southwest Montana. A Gusty west to northwesterly wind shift, along with scattered rain/snow showers are being observed along and behind this front. Otherwise light snow and some blowing snow has been mostly confined to mountain areas. The elevated cold front associated with the shortwave trough moves in this afternoon and tonight, bringing a further increase in mountain snow, especially over the Little Belts and the Big Sky regions. Snow accumulations of 6 to 12 inches of snow can be expected over King's Hill area through Monday evening, with slightly less amounts expected in the Big Sky area. Other mountain areas will generally fall in the 1 to 3 inch range for snow accumulations. Most lower elevation areas will see little to no snow accumulation, with the exception of the northwest facing slopes in between Great Falls and Lewistown, where 2 to 6 inches of accumulation will be possible. The eastern portions of the Bozeman area may see a few inches as well. The only change to the current winter highlights was to extend the Rocky Mountain Front advisory to 8 am Monday per coordination with the Missoula forecast office. Cooling in the wake of this system will be modest, with lows tonight remaining above what is normally expected this time of year for most locations. Unstable northerly flow aloft will keep snow snow going for much of the day on Monday for the Central and southwest mountains, though the activity may be more showery in coverage. Tuesday through Thursday...There is the potential for a short period of strong winds Tuesday afternoon into early Wednesday morning over the Northern Rockies and in the Cut Bank area. A high wind watch was issued for these locations in anticipation of the strong winds. Other areas over the plains will be windy as well but not quite to high wind criteria. Otherwise, expect slightly above normal temperatures for Tue/Wed...with colder air starting to move into the region on Thursday. Snowfall chances have decreased during this period compared to what the forecast had a few days ago, thus now only a passing snow shower is possible. RCG Friday thru Sunday...Generally below normal temperatures are expected by next weekend, as an upper level trough swings through the region. Some very cold air in southern Canada will try to move southwestward into the Havre area...the question is how far though? Thus expect adjustment to temperatures in this region over the next few days. Also the GFS is more aggressive with snowfall next weekend along the cold air boundary than the EC model is. There still is quite a bit of uncertainty in the forecast for next weekend in terms of where/when/how much snowfall might fall, went with NBM pops for now. RCG/Brusda && .PRELIMINARY POINT TEMPS/POPS... GTF 29 40 21 42 / 20 30 0 0 CTB 29 38 21 41 / 30 30 0 0 HLN 31 38 18 38 / 20 30 0 0 BZN 22 34 13 35 / 40 40 10 0 WYS 6 23 -5 25 / 50 30 10 0 DLN 20 34 11 33 / 10 20 0 0 HVR 28 39 21 42 / 30 20 0 0 LWT 26 32 16 38 / 80 70 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 9 PM MST Monday above 4000 feet for Cascade...Fergus...Judith Basin...Meagher. Winter Weather Advisory until 8 AM MST Monday Northern Rocky Mountain Front...Southern Rocky Mountain Front. High Wind Watch from Tuesday morning through Wednesday morning Eastern Glacier...Northern Rocky Mountain Front...Southern Rocky Mountain Front. Winter Weather Advisory until noon MST Monday Gallatin. Winter Weather Advisory until noon MST Monday above 5000 feet for Central and Southern Lewis and Clark...Jefferson. && http://www.weather.gov/greatfalls
In the hours before
Special weather statement, Jan 17, 9:48 PM MST, 3 hours 35 minutes before
Special Weather Statement National Weather Service Great Falls MT 948 PM MST Sun Jan 17 2021 MTZ012-013-050-051-054-180645- Chouteau-Cascade-Fergus-Judith Basin-Meagher- 948 PM MST Sun Jan 17 2021 ...AN AREA OF HEAVY SNOW WILL AFFECT NORTH CENTRAL MONTANA THROUGH MIDNIGHT... At 945 PM MST, an area of heavy snow was located from near Belt, eastward to Stanford, moving southeast at 15 mph. Winds in excess of 30 mph are possible with this area of heavy snow. This includes the following portions of Highway 200 from east of Great Falls to Lewistown...and Highway 89 from Belt to White Sulphur Springs. Snowfall rates near 1 inch per hour along with visibility below one half mile is expected in this region through Midnight. Conditions can deteriorate rapidly in winter weather situations. Be prepared for snow or ice covered roads. Slow down and allow extra time when traveling. LAT...LON 4734 11128 4742 11047 4686 10966 4675 11103 TIME...MOT...LOC 0445Z 315DEG 11KT 4724 11059 Brusda
Local storm report, Jan 17, 10:55 PM MST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1055 PM MST SUN JAN 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM NON-TSTM WND GST 13 S MARYSVILLE 46.56N 112.31W
01/17/2021 M65 MPH LEWIS AND CLARK MT MESONET
MESONET STATION MTMDP MACDONALD PASS (MT
DOT).
&&
BRUSDALocal storm report, Jan 17, 10:56 PM MST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1056 PM MST SUN JAN 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM NON-TSTM WND GST 16 SE GALLATIN GATEWAY 45.44N 110.95W
01/17/2021 M52 MPH GALLATIN MT MESONET
MESONET STATION GNFHY 10.7 W EMIGRANT
(AVALANCHE).
0224 PM NON-TSTM WND GST 1 N LOMA 47.95N 110.50W
01/17/2021 M57 MPH CHOUTEAU MT MESONET
MESONET STATION MTLOM LOMA (MT DOT).
0258 PM NON-TSTM WND GST 2 NW WINDHAM 47.10N 110.17W
01/17/2021 M52 MPH JUDITH BASIN MT AWOS
AWOS STATION K1CM CHARLIE.
0452 PM NON-TSTM WND GST 7 ESE HILGER 47.22N 109.22W
01/17/2021 M57 MPH FERGUS MT MESONET
MESONET STATION JPKM8 JUDITH PEAK RAWS.
0458 PM NON-TSTM WND GST 1 E ROY 47.33N 108.93W
01/17/2021 M56 MPH FERGUS MT AWOS
AWOS STATION K1OM OSCAR.
0600 PM NON-TSTM WND GST 6 WSW BIG SKY 45.24N 111.44W
01/17/2021 M67 MPH MADISON MT MESONET
MESONET STATION YCAMS 5.7 W BIG SKY
(AVALANCHE).
0603 PM NON-TSTM WND GST 3 WNW TOWNSEND 46.33N 111.59W
01/17/2021 M56 MPH BROADWATER MT MESONET
MESONET STATION GINM8 GINGER RAWS.
&&Local storm report, Jan 17, 10:58 PM MST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1058 PM MST SUN JAN 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM NON-TSTM WND GST 5 N LEDGER 48.34N 111.82W
01/17/2021 M58 MPH PONDERA MT MESONET
MESONET STATION MTM73 LEDGER N MDA.
&&
BRUSDALocal storm report, Jan 17, 11:00 PM MST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
1100 PM MST SUN JAN 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 AM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.36N 113.11W
01/17/2021 M82 MPH GLACIER MT MESONET
MESONET STATION DCRM8 DEEP CREEK RAWS.
0709 AM NON-TSTM WND GST 2 SE BROWNING 48.54N 112.98W
01/17/2021 M54 MPH GLACIER MT MESONET
MESONET STATION MTBWG BROWNING (MT DOT).
0711 AM NON-TSTM WND GST SAINT MARY 48.74N 113.43W
01/17/2021 M50 MPH GLACIER MT MESONET
MESONET STATION SRYM8 SAINT MARY RAWS.
0715 AM NON-TSTM WND GST 14 W BYNUM 47.98N 112.61W
01/17/2021 M65 MPH TETON MT MESONET
MESONET STATION DELMT DELLWO (MCSCN).
1055 AM NON-TSTM WND GST 1 NNE CHOTEAU 47.83N 112.17W
01/17/2021 M53 MPH TETON MT MESONET
MESONET STATION KCII CHOTEAU (GTFWFO).
1115 AM NON-TSTM WND GST 6 NW LEDGER 48.31N 111.93W
01/17/2021 M52 MPH PONDERA MT MESONET
MESONET STATION MTM05 5.8 NW LEDGER
(MT-MESO).
1145 AM NON-TSTM WND GST 5 N LEDGER 48.34N 111.82W
01/17/2021 M58 MPH PONDERA MT MESONET
MESONET STATION MTM73 LEDGER N MDA.
0200 PM NON-TSTM WND GST 16 SE GALLATIN GATEWAY 45.44N 110.95W
01/17/2021 M52 MPH GALLATIN MT MESONET
MESONET STATION GNFHY 10.7 W EMIGRANT
(AVALANCHE).
0224 PM NON-TSTM WND GST 1 N LOMA 47.95N 110.50W
01/17/2021 M57 MPH CHOUTEAU MT MESONET
MESONET STATION MTLOM LOMA (MT DOT).
0226 PM NON-TSTM WND GST 13 S MARYSVILLE 46.56N 112.31W
01/17/2021 M65 MPH LEWIS AND CLARK MT MESONET
MESONET STATION MTMDP MACDONALD PASS (MT
DOT).
0258 PM NON-TSTM WND GST 2 NW WINDHAM 47.10N 110.17W
01/17/2021 M52 MPH JUDITH BASIN MT AWOS
AWOS STATION K1CM CHARLIE.
0452 PM NON-TSTM WND GST 7 ESE HILGER 47.22N 109.22W
01/17/2021 M57 MPH FERGUS MT MESONET
MESONET STATION JPKM8 JUDITH PEAK RAWS.
0458 PM NON-TSTM WND GST 1 E ROY 47.33N 108.93W
01/17/2021 M56 MPH FERGUS MT AWOS
AWOS STATION K1OM OSCAR.
0600 PM NON-TSTM WND GST 6 WSW BIG SKY 45.24N 111.44W
01/17/2021 M67 MPH MADISON MT MESONET
MESONET STATION YCAMS 5.7 W BIG SKY
(AVALANCHE).
0603 PM NON-TSTM WND GST 3 WNW TOWNSEND 46.33N 111.59W
01/17/2021 M56 MPH BROADWATER MT MESONET
MESONET STATION GINM8 GINGER RAWS.
&&The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 9:48 PM MST | Special Weather Statement | TFX | Judith Basin | 117 min |
| Jan 18, 1:23 AM MST | High Wind Warning | TFX | 55 hr | |
| Jan 18, 2:12 AM MST | Special Weather Statement | TFX | Judith Basin | 2 hr |
| Jan 18, 5:23 AM MST | Winter Storm Warning | TFX | 16 hr |
Nearby
High Wind Watches in Montana, 2021Every high wind watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.